Követés
Hudson Akewe
Hudson Akewe
Professor of Mathematics, University of Lagos
E-mail megerősítve itt: unilag.edu.ng
Cím
Hivatkozott rá
Hivatkozott rá
Év
Convergence and stability theorems for the Picard-Mann hybrid iterative scheme for a general class of contractive-like operators
H Akewe, GA Okeke
Fixed Point Theory and Applications 2015, 1-8, 2015
442015
Strong convergence and stability of Kirk-multistep-type iterative schemes for contractive-type operators
H Akewe, GA Okeke, AF Olayiwola
Fixed Point Theory and Applications 2014, 1-24, 2014
402014
Coupled fixed point theorems for generalized φ-mappings satisfying contractive condition of integral type on cone metric spaces
JO Olaleru, GA Okeke, H Akewe
INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION 2 (2), 87-98, 2012
262012
Fixed point theorems on a quaternion-valued G-metric spaces
A Kayode, J Olaleru, H Akewe
Communications in Nonlinear Analysis 7 (1), 73-81, 2019
192019
On the convergence of Jungck-type iterative schemes for generalized contractive-like operators
JO Olaleru, H Akewe
Fasciculi Mathematici 45, 87-98, 2010
192010
An extension of Gregus fixed point theorem
JO Olaleru, H Akewe
Fixed point theory and applications 2007, 1-8, 2007
172007
[Retracted] On Multistep Iterative Scheme for Approximating the Common Fixed Points of Contractive‐Like Operators
JO Olaleru, H Akewe
International Journal of Mathematics and Mathematical Sciences 2010 (1), 530964, 2010
142010
Approximation of fixed and common fixed points of generalized contractive-like operators
H Akewe
Ph. D. thesis, University of Lagos, Lagos, Nigeria, 2010
132010
On the convergence of modified three-step iteration process for generalized contractive-like operators
H Akewe, H Olaoluwa
122012
Fixed point theorems on a γ-generalized quasi-metric spaces
OK Adewale, JO Olaleru, H Olaoluwa, H Akewe
Creative Mathematica and Informatics 28, 135-142, 2019
112019
Stability results for multistep iteration satisfying a general contractive condition of integral type in a normed linear space
H Akewe, GA Okeke
Journal of the Nigerian Association of Mathematical Physics 20 (1), 5-12, 2012
112012
The equivalence of Jungck-type iterations for generalized contractive-like operators in a Banach space
JO Olaleru, H Akewe
112011
Softcode of multi-processing Milne’s device for estimating first-order ordinary differential equations
JG Oghonyon, OA Adesanya, H Akewe, HI Okagbue
Asian Journal of Scientific Research 11 (4), 553-559, 2018
102018
Best proximity point results for some contractive mappings in uniform spaces
V Olisama, J Olaleru, H Akewe
International Journal of analysis 2017 (1), 6173468, 2017
102017
Common fixed point of Jungck-Kirk-type iterations for non-self operators in normed linear spaces
H Akewe, A Mogbademu
Fasciculi Mathematici, 2016
92016
Convergence theorems on asymptotically generalized Φ-hemicontractive mappings in the intermediate sense
GA Okeke, JO Olaleru, H Akewe
International Journal of Mathematical Analysis 7 (40), 1991-2003, 2013
82013
The stability of a modified Jungck-Mann hybrid fixed point iteration procedure
H Akewe
International Journal of Mathematical Sciences and Optimization: Theory and …, 2016
72016
Fixed point theorems of Zamfirescu’s type in complex valued Gb-metric spaces
OK Adewale, JO Olaleru, H Akewe
Transactions of the Nigerian Association of Mathematical Physics 8 (1), 5-10, 2019
62019
Coupled fixed point theorems of integral type mappings in cone metric spaces
JO Olaleru, GA Okeke, H Akewe
Kragujevac Journal of Mathematics 36 (39), 215-224, 2012
62012
Some algebraic properties of soft quasigroups
A Oyem, JO Olaleru, TG Jaiyeola, H Akewe
International Journal of Mathematical Sciences and Optimization: Theory and …, 2020
52020
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20